Can Juvederm be causing an allergic reaction?

I got half a syringe of Juvederm injected into my lips about five to six weeks ago. Bruising was minimal however I have been dealing with peeling, cracked, dry itchy lips ever since. Specifically when I wear lipstick/liner my lips itch and tiny little bumps appear. The lipstick are brands that I've worn for years with no issue before I had the Juvederm injections. Is it possible the Juvederm has triggered an allergy to lipstick? Hydrocortisone cream seems to calm my lips once the itching starts.

Doctor Answers 1

Juvederm and Allergic Reaction

The dryness that you are describing is not a typical reaction.  I would return to your treating dermatologist for patch testing and evaluation to determine the nature of your reaction.  Best, Dr. Green

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.